MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519150
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, a piece of paper was found in the inner tray of the assembly kit.The product was used for the case.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Additional Manufacturer Narrative
It was reported that a piece of paper was found in the inner tray of the assembly kit.The assembly kit came from the territory manger's hci, and the product was used for the case.The device or packaging including the piece of paper was not returned, however, a picture was provided.The picture showed a small piece of paper with numbers on it.Upon review of the object by quality and production, it was not identified as something that is used or typically present in production, however the origin of the piece of paper was not able to be identified.The object was found inside the inner tray, indicates that the object may have been inadvertently introduced into the tray during device tray packaging.All units are continuously inspected by the packaging operators and 100% inspected by qc following tray sealing per vv-0199806 - packaged product inspection.In this case the object in question was not detected during this inspection.The packaging and qc leads have been made aware of this complaint, and the information was cascaded down to their respective teams.The addition of the small piece of paper, presents no risk to the gamma irradiation process of the product.Thin paper is a practice amongst all different types of products and packaging utilizing gamma sterilization and pose no risk to the process, or the ability for gamma rays to penetrate the sterile barrier.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19822399
Report Number2125050-2024-01108
Device Sequence Number8695399
Product Code FHW
UDI-Device Identifier05701780276979
UDI-Public5701780276979
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519150
Device Lot Number9448740_5191501400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown